Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An inequality between the permanent and the determinant


Author: P. M. Gibson
Journal: Proc. Amer. Math. Soc. 19 (1968), 971-972
MSC: Primary 15.20
MathSciNet review: 0229660
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0229660-7
Article copyright: © Copyright 1968 American Mathematical Society